# SDR EISA99086

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65727849
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND LEFT ELEVATORY T/E DELAMINATED.  REPAIR PER FORMED BY OUTSIDE VENDOR.  WEIGHT AND BALANCE PERFORMED IAW SRM 51-180-7.  (M)
